# SDR HALA20241129344

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,767 hours, 6,972 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND INTERCONNECTING WIRE 18HFON L WING PNEUMATIC LEAK DETECT LOOP A, WITH HIGH RESISTANCE 125 OHMS. REPLACED INTERCONNECTING WIRE 18HF PER AMM 36-22-19-400-803-A. PERFORMED TSM 36-11-81-810-801-A AND CLEANED CONNECTIONS 15HF, 13HF, 91HF, 92HF, 93HF, 95HF. PER AMM 36-22-00-100-801. OPS CHECK OK PER AMM 36-11-00-740-804.
